# SDR UIEA2022042000337

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BS 800 FRAME AREA, 2EA CRACKS FOUND AT STA 14L. STRAP APPROX 1/8 INCH RUNNING FWD. 1/4 INCH RUNNING AFT.( M/D STA 800 STR 14L. FRAME STRAP P/N : 65B26468-1, 1EA FASTENER HOLE CRACK AREA REPAIRED IAW RI-53-00-15527 REV A. )
